hello, i have been suffering from liver area pains,tiredness, even allergy like symptoms alot too,
my alt has been mildly raised in the 90' 100's somtimes drops in the 60's to 80's for over 7 years,
i have posted before on here about this, previously in the years i have had a ultrasound of the liver and shown it was fine not fatty. last year i had an ultrasound done and it shown as fatty.
anyways the hepatologist i was refered to, he told me to lose weight and eat a healthy diet
i lost 1 stone just by taking sugar out and reduction of wheat in my diet in a month, i had the liver function test and it shown as 46 for alt
was shocked at the results in such a short period of time, unless it may go back up again, but will be tested in 6momths time,
my question is, i have taken sugars out my diet and have lost alittle weight, it seems to have helped,
i have noticed when i do eat sugar i get bloated alot, even on my face and body, would this mean i have some kind of sugar intolerance?
i told the hepatologist about the tirdness, he said it can take up to a year for the body to get its enegry back. is that right?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.